Publication
Title
Kinematics of swimming in two burrowing anguilliform fishes
Author
Abstract
Language
English
Source (journal)
Zoology : analysis of complex systems
Publication
2011
ISSN
0944-2006
Volume/pages
114:2(2011), p. 78-84
ISI
000290778800003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.07.2011
Last edited 13.07.2018
To cite this reference